• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Neroleptics can cause breathing problemes?

H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
Both quetiapine and olanzapine caused me breathing problems, like my lungs dont have strength to take enough air.
Anyone experienced this from antipsihotic or neuroleptic?
Thanks
 
BetaMale

BetaMale

Well-known member
Joined
Aug 17, 2018
Messages
680
Location
India
I've been on olanzapine for several years and never, ever experienced this symptom. You sure there isn't another explanation?
 
Passionflower

Passionflower

Well-known member
Joined
Jul 15, 2011
Messages
1,439
Location
UK
I used to have breathing difficulties at night when I took Quetiapine
 
vanish

vanish

Well-known member
Forum Safety Team
Staff Member on Leave
Joined
Sep 29, 2014
Messages
2,390
Location
The Land of Oz
I have breathing problems like apnea as well as being breathless during the day. I’ve never thought they were related to medication.
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
6,960
Location
hiding behind the sofa
When I was on quetiapine I thought it was panic attacks I was having during the night and I couldn’t breathe .I also never thought it could be the medication
 
H

Hail

Well-known member
Joined
Jun 3, 2019
Messages
237
Location
Somewhere
Yep, it's the medication also. Maybe another problems as well. Because I noticed right after taking the drug I could not breath well. It was worse on quetiapine comparing to olanzapine.
 
Top